# SDR DALA2023101708550

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 58,664 hours, 24,807 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 3R DOOR SLIDE LIGHT ILLUMINATED WITH DOOR UNARMED. CORRECTIVE ACTION: ADJUSTED BUSTLE & CHECKED THE DOOR PER B757 AMM 52-11. CHECKS GOOD. A/C OK FOR SVC. (4269127)
